Une Généralisation Du Thérème de Banach-Steinhaus.

Khalifa El-Hallabia

Revista colombiana de matematicas (1981)

  • Volume: 15, page 157-166
  • ISSN: 0034-7426

How to cite


El-Hallabia, Khalifa. "Une Généralisation Du Thérème de Banach-Steinhaus.." Revista colombiana de matematicas 15 (1981): 157-166. <http://eudml.org/doc/181712>.

author = {El-Hallabia, Khalifa},
journal = {Revista colombiana de matematicas},
keywords = {Banach Steinhaus theorem},
pages = {157-166},
title = {Une Généralisation Du Thérème de Banach-Steinhaus.},
url = {http://eudml.org/doc/181712},
volume = {15},
year = {1981},

AU - El-Hallabia, Khalifa
TI - Une Généralisation Du Thérème de Banach-Steinhaus.
JO - Revista colombiana de matematicas
PY - 1981
VL - 15
SP - 157
EP - 166
KW - Banach Steinhaus theorem
UR - http://eudml.org/doc/181712
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.